The complete intersection theorem for systems of finite sets

Ahlswede R, Khachatrian LH (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(2): 125-136.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ahlswede, RudolfUniBi; Khachatrian, Levon H.
Erscheinungsjahr
1997
Zeitschriftentitel
EUROPEAN JOURNAL OF COMBINATORICS
Band
18
Ausgabe
2
Seite(n)
125-136
ISSN
0195-6698
Page URI
https://pub.uni-bielefeld.de/record/1637812

Zitieren

Ahlswede R, Khachatrian LH. The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS. 1997;18(2):125-136.
Ahlswede, R., & Khachatrian, L. H. (1997). The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS, 18(2), 125-136. https://doi.org/10.1006/eujc.1995.0092
Ahlswede, R., and Khachatrian, L. H. (1997). The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS 18, 125-136.
Ahlswede, R., & Khachatrian, L.H., 1997. The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS, 18(2), p 125-136.
R. Ahlswede and L.H. Khachatrian, “The complete intersection theorem for systems of finite sets”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 18, 1997, pp. 125-136.
Ahlswede, R., Khachatrian, L.H.: The complete intersection theorem for systems of finite sets. EUROPEAN JOURNAL OF COMBINATORICS. 18, 125-136 (1997).
Ahlswede, Rudolf, and Khachatrian, Levon H. “The complete intersection theorem for systems of finite sets”. EUROPEAN JOURNAL OF COMBINATORICS 18.2 (1997): 125-136.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar